`a`
Journal of Computational Dynamics (JCD)
 

Global optimal feedbacks for stochastic quantized nonlinear event systems

Pages: 163 - 176, Volume 1, Issue 1, June 2014      doi:10.3934/jcd.2014.1.163

 
       Abstract        References        Full Text (911.6K)       Related Articles       

Stefan Jerg - Technische Universität München, Boltzmannstr. 3, 85747 Garching, Germany (email)
Oliver Junge - Technische Universität München, Boltzmannstr. 3, 85747 Garching, Germany (email)
Marcus Post - Technische Universität München, Boltzmannstr. 3, 85747 Garching, Germany (email)

Abstract: We consider nonlinear control systems for which only quantized and event-triggered state information is available and which are subject to random delays and losses in the transmission of the state to the controller. We present an optimization based approach for computing globally stabilizing controllers for such systems. Our method is based on recently developed set oriented techniques for transforming the problem into a shortest path problem on a weighted hypergraph. We show how to extend this approach to a system subject to a stochastic parameter and propose a corresponding model for dealing with transmission delays.

Keywords:  Dynamic programming, global feedback, set oriented numerics, quantized system, event system.
Mathematics Subject Classification:  Primary: 93E20, 49L20; Secondary: 49M25.

Received: January 2012;      Revised: February 2014;      Available Online: April 2014.

 References